Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 66, NWS San Angelo, TX

May 6, 2012Shackelford County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at May 6, 2012, 9:48 PM CDT for Shackelford County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2012, 9:48 PM CDT (02:48 UTC)
Expired
May 6, 2012, 10:30 PM CDT
In force
42 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

County Shackelford County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
190 J/kg
Mixed-layer CIN
-368 J/kg
Mixed-layer LCL
2252 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

460 
WUUS54 KSJT 070248
SVRSJT
TXC417-070330-
/O.NEW.KSJT.SV.W.0066.120507T0248Z-120507T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
948 PM CDT SUN MAY 6 2012

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SHACKELFORD COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 1030 PM CDT

* AT 947 PM CDT...A SEVERE THUNDERSTORM WAS 7 MILES SOUTHWEST OF FORT
  GRIFFIN...OR 8 MILES NORTH OF ALBANY...MOVING EAST AT 15 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL.

  WITH POSSIBLE STORM IMPACTS...
  A FEW VEHICLE DENTS...
  MINOR ROOF AND PLASTIC SIGN DAMAGE...
  POTENTIALLY DEADLY LIGHTNING.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FORT GRIFFIN BY 1000 PM CDT...
  US-180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE AND IBEX BY 1030
  PM CDT...

LAT...LON 3290 9909 3267 9909 3278 9944 3295 9938
TIME...MOT...LOC 0248Z 286DEG 12KT 3284 9931

$$

REIMER
2 follow-up statements
085 
WWUS54 KSJT 070307
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1007 PM CDT SUN MAY 6 2012

TXC417-070330-
/O.CON.KSJT.SV.W.0066.000000T0000Z-120507T0330Z/
SHACKELFORD TX-
1007 PM CDT SUN MAY 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHEASTERN SHACKELFORD COUNTY...

AT 1005 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
NORTHWEST OF US-180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE...OR 7
MILES NORTH OF ALBANY...MOVING SOUTHEAST AT 10 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  VEHICLE DINGS...
  MINOR DAMAGE TO ROOFS...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...

THE SEVERE THUNDERSTORM WILL BE NEAR...
  US-180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE BY 1030 PM CDT...

LAT...LON 3290 9909 3267 9909 3278 9944 3295 9938
TIME...MOT...LOC 0307Z 293DEG 9KT 3282 9926

$$

REIMER
696 
WWUS54 KSJT 070319
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1019 PM CDT SUN MAY 6 2012

TXC417-070330-
/O.CON.KSJT.SV.W.0066.000000T0000Z-120507T0330Z/
SHACKELFORD TX-
1019 PM CDT SUN MAY 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL SHACKELFORD COUNTY...

AT 1015 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
US-180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE...OR NEAR ALBANY...
MOVING SOUTHEAST AT 10 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  VEHICLE DINGS...
  MINOR DAMAGE TO ROOFS...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...

THE SEVERE THUNDERSTORM WILL BE NEAR...
  US-180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE BY 1030 PM CDT...

LAT...LON 3289 9936 3283 9909 3267 9909 3277 9940
TIME...MOT...LOC 0319Z 316DEG 10KT 3278 9927

$$

REIMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 6:59 PM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, May 6, 6:59 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
659 PM CDT SUN MAY 6 2012

.DISCUSSION...
SEE AVIATION SECTION.

&&

.AVIATION...
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING WILL
DISSIPATE BY 03Z. CARRYING VICINITY THUNDERSTORM AT KSJT AND
KABI PER AREA RADARS...WITH KSJT LIKELY TO HAVE THE MOST DIRECT
IMPACTS. THUNDERSTORM HAZARDS THIS EVENING INCLUDE GUSTY
WINDS...OCCASIONAL LIGHTNING...BRIEF HEAVY RAIN AND PERHAPS SMALL
HAIL. A COLD FRONT WILL MOVE SOUTH ACROSS THE BIG COUNTRY EARLY
TONIGHT AND WILL BE SOUTH OF A BROWNWOOD TO OZONA LINE BY 12Z
MONDAY. THIS FRONT WILL SAG A LITTLE FARTHER SOUTH DURING THE DAY
MONDAY BEFORE STALLING JUST SOUTH OF THE INTERSTATE 10 CORRIDOR
MONDAY EVENING. SHOWERS AND THUNDERSTORMS SHOULD DEVELOP NEAR
AND NORTH OF THIS FRONTAL BOUNDARY BETWEEN 21Z MONDAY AND 00Z
TUESDAY. OUTSIDE OF CONVECTIVE ACTIVITY THIS EVENING...VFR
CONDITIONS WILL PREVAIL THROUGH MIDNIGHT WITH SCATTERED TO
BROKEN COVERAGE OF MIDDLE AND HIGH CLOUDS. PATCHY LOW CLOUD
DEVELOPMENT WITH MVFR BASES AND CEILINGS SHOULD DEVELOP LATE TONIGHT
ACROSS EASTERN AND SOUTHERN PARTS OF WEST CENTRAL TEXAS...
POSSIBLY AFFECTING THE KABI...KJCT AND KSOA TAF SITES. AN INCREASE
IN CLOUD COVERAGE IS EXPECTED ON MONDAY WITH VFR CEILINGS IN THE
RANGE OF 3K-6K FT. THE PRESENCE OF A STALLING DRYLINE AND OUTFLOW
BOUNDARIES AHEAD OF APPROACHING COLD FRONT WILL RESULT IN VARIABLE
WINDS EARLY TONIGHT. WINDS WILL SHIFT TO THE NORTH WITH PASSAGE
OF THE COLD FRONT. NORTH TO NORTHEAST WINDS ARE EXPECTED ACROSS
MUCH OF THE AREA ON MONDAY...WITH EAST-NORTHEAST WINDS CLOSER TO
THE INTERSTATE 10 CORRIDOR.

&&

.PREV DISCUSSION... /ISSUED 343 PM CDT SUN MAY 6 2012/

SHORT TERM...
DRYLINE HAS ENTERED WESTERN ZONES THIS AFTERNOON AND WILL MIX EAST
A BIT MORE THROUGH THE REST OF THE AFTERNOON HOURS. STILL LOOKING
AT THE POSSIBILITY OF THUNDERSTORM DEVELOPMENT EAST OF THE DRYLINE
ACROSS MAINLY THE HEARTLAND AND NORTHWEST HILL COUNTRY WHERE BETTER
LOW LEVEL MOISTURE EXISTS. TEMPERATURES ACROSS THIS AREA HAVE RISEN
INTO THE MID AND UPPER 90S WITH DEWPOINTS IN THE LOWER 60S. SPC MESO
ANALYSIS INDICATES LITTLE IF ANY CONVECTIVE INHIBITION WITHIN A
MODERATELY UNSTABLE AIRMASS. SOME SHALLOW CUMULIFORM CLOUDS ARE
BEGINNING TO DEVELOP ACROSS MASON COUNTY THIS PAST HOUR. MUCH LIKE
THE PAST COUPLE OF DAYS...ANY STORMS THAT DEVELOP WILL HAVE THE
POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS
THE MAIN THREAT. LOCALLY HEAVY RAINFALL WILL ALSO BE
POSSIBLE.

A COLD FRONT WILL MOVE SOUTH ACROSS THE AREA TONIGHT...BRINGING
COOLER TEMPERATURES TO THE AREA FOR MONDAY. THE FRONT SHOULD ENTER
THE BIG COUNTRY BY EARLY EVENING...REACHING THE 1-10 CORRIDOR BY
DAYBREAK MONDAY. THE FRONT IS EXPECTED TO REMAIN NEARLY STATIONARY
ACROSS FAR SOUTHERN COUNTIES ON MONDAY. IT WILL BE NOTICEABLY COOLER
MONDAY...ESPECIALLY ACROSS CENTRAL AND NORTHERN ZONES WHERE HIGHS
WILL ONLY BE IN THE LOW TO MID 80S. UPPER 80S EXPECTED ALONG THE
I-10 CORRIDOR BUT A FEW LOWER 90S NOT OUT OF THE QUESTION SOUTH OF
WHERE THE FRONT STALLS. RAIN CHANCES WILL INCREASE LATE MONDAY
AFTERNOON AND ESPECIALLY MONDAY NIGHT AS LIFT INCREASES WITH THE
APPROACH OF AN UPPER LEVEL JET.

24

LONG TERM...
THE COLD FRONT SHOULD PROGRESS SOUTH OF THE CWA BY TOMORROW
EVENING AND BECOME STATIONARY OVER DEEP SOUTH TEXAS THROUGH THE
END OF THE WEEK. A CLOSED UPPER LOW WILL MOVE SOUTH OVER SOUTHERN
NEVADA BY TOMORROW EVENING BEFORE TURNING EAST...PASSING OVER THE
FORECAST AREA DURING THE DAY ON FRIDAY. THE OVERRUNNING NORTH OF
THE COLD FRONT THROUGH THE REMAINDER OF THE WEEK WILL RESULT IN
CLOUDY SKIES...COOLER TEMPERATURES AND A CONTINUOUS CHANCE OF
RAINFALL THROUGH FRIDAY. IN ADDITION...THE SOUTHWEST FLOW ALOFT
OVER THE FORECAST AREA RESULTING FROM THE PLACEMENT OF THE UPPER
LOW TO OUR WEST WILL BRING PERIODIC DISTURBANCES OVER THE AREA
THROUGH FRIDAY...INCREASING THE CHANCE OF RAINFALL EVEN MORE. AS
THE CENTER OF THE UPPER LOW FINALLY MOVES EAST OF THE CWA LATE
FRIDAY...OUR FAVORABLE RAINFALL CHANCES WILL COME TO AN END.
RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE THROUGH MID-WEEK
WITH LOCALLY HEAVIER AMOUNTS IN THE VICINITY OF THUNDERSTORMS.

THE COOLER THAN NORMAL TEMPERATURES EXPECTED THROUGH THE COMING
WEEK WILL RANGE FROM AFTERNOON HIGHS IN THE 70S TO LOWER 80S TO
MORNING LOWS IN THE 50S AND 60S. A DRY FORECAST IS ON TAP NEXT
WEEKEND IN THE WAKE OF THE EXITING UPPER LOW WITH AFTERNOON HIGHS
WARMING BACK INTO THE 80S.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 65  80  60  71  56 /  20  20  40  40  20
SAN ANGELO 	 67  85  63  73  58 /  10  30  60  60  40
JUNCTION 	 69  87  64  78  61 /  30  30  60  80  70

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 6, 2:59 PM CDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
259 PM CDT SUN MAY 6 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-072000-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
259 PM CDT SUN MAY 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK IF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING...MAINLY EAST OF A CROSS PLAINS TO JUNCTION LINE. ANY
STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE. THE
MAIN THREATS WILL BE LOCALLY HEAVY RAINFALL...LARGE HAIL AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA EARLY THIS
WEEK...MAINLY MONDAY NIGHT AND TUESDAY. THE MAIN THREAT FROM
THESE STORMS WILL BE HEAVY RAINFALL...BUT LARGE HAIL WILL ALSO
BE POSSIBLE WITH THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY ACROSS THE HEARTLAND AND
NORTHWEST HILL COUNTRY LATE THIS AFTERNOON AND EVENING.

24

In the hours before

Special weather statement, May 6, 6:59 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
659 PM CDT SUN MAY 6 2012

TXZ099-070030-
THROCKMORTON TX-
659 PM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT FOR
THROCKMORTON COUNTY...

AT 654 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 6 MILES NORTH OF ELBERT...OR ABOUT 15
MILES NORTHEAST OF THROCKMORTON...MOVING SOUTHEAST AT 10 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ELBERT BY 710 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3339 9895 3324 9895 3323 9895 3327 9912
      3340 9910 3340 9896
TIME...MOT...LOC 2359Z 294DEG 10KT 3334 9900

REIMER
Special weather statement, May 6, 7:01 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
701 PM CDT SUN MAY 6 2012

TXZ072-070030-
TOM GREEN TX-
701 PM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT FOR TOM
GREEN COUNTY...

AT 658 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 6 MILES SOUTHWEST OF SAN ANGELO...
MOVING EAST AT 20 MPH.

* OTHER LOCATIONS IN THE ALERT INCLUDE BUT ARE NOT LIMITED TO
  TANKERSLEY...SAN ANGELO AND GRAPE CREEK.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3159 10032 3126 10031 3132 10066 3161 10063
TIME...MOT...LOC 0001Z 279DEG 17KT 3140 10053

REIMER
Special weather statement, May 6, 8:43 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
843 PM CDT SUN MAY 6 2012

TXZ168-170-070215-
MASON TX-MENARD TX-
843 PM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT FOR MASON
AND MENARD COUNTIES...

AT 841 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES SOUTHWEST OF HEXT...OR ABOUT 15
MILES SOUTHEAST OF MENARD...MOVING EAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  HEXT BY 845 PM CDT
  US-377 NEAR THE KIMBLE-MENARD COUNTY LINE BY 855 PM CDT
  ERNA BY 905 PM CDT
  STREETER AND THE INTERSECTION OF HIGHWAY 29 AND RANCH ROAD 1222 BY
  915 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3066 9949 3071 9949 3071 9964 3072 9968
      3090 9965 3087 9925 3061 9933
TIME...MOT...LOC 0142Z 279DEG 12KT 3080 9956

REIMER
Special weather statement, May 6, 9:01 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
901 PM CDT SUN MAY 6 2012

TXZ168-170-070230-
MASON TX-MENARD TX-
901 PM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT FOR MASON
AND MENARD COUNTIES...

AT 900 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 6 MILES SOUTH OF HEXT...OR ABOUT 16
MILES WEST OF MASON...MOVING EAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF HIGHWAY 29 AND RANCH ROAD 1222 BY 920 PM CDT
  STREETER AND KOOCKVILLE BY 930 PM CDT

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3068 9949 3071 9949 3071 9959 3072 9961
      3089 9956 3083 9922 3062 9930
TIME...MOT...LOC 0201Z 283DEG 14KT 3078 9950

REIMER
Special weather statement, May 6, 9:27 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
927 PM CDT SUN MAY 6 2012

TXZ099-114-070300-
SHACKELFORD TX-THROCKMORTON TX-
927 PM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT FOR
SHACKELFORD AND THROCKMORTON COUNTIES...

AT 923 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES SOUTHWEST OF FORT GRIFFIN...OR
ABOUT 10 MILES NORTH OF ALBANY...MOVING EAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  FORT GRIFFIN BY 935 PM CDT
  US-180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE BY 1000 PM CDT

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3299 9896 3295 9898 3295 9909 3271 9909
      3270 9910 3283 9950 3304 9940
TIME...MOT...LOC 0227Z 283DEG 14KT 3287 9928

REIMER
Special weather statement, May 6, 9:29 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
929 PM CDT SUN MAY 6 2012

TXZ168-170-070330-
MASON TX-MENARD TX-
929 PM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT FOR MASON
AND MENARD COUNTIES...

AT 928 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER STREETER...OR ABOUT 10 MILES WEST
OF MASON...MOVING EAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MASON AND KOOCKVILLE BY 1000 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3066 9948 3071 9948 3072 9953 3087 9949
      3083 9906 3056 9915
TIME...MOT...LOC 0229Z 274DEG 15KT 3075 9939

REIMER

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:01 PM CDTSpecial Weather StatementSJTTom Green29 min
May 6, 8:43 PM CDTSpecial Weather StatementSJTMason32 min
May 6, 9:01 PM CDTSpecial Weather StatementSJTMason29 min
May 6, 9:27 PM CDTSpecial Weather StatementSJTShackelford33 min
May 6, 9:29 PM CDTSpecial Weather StatementSJTMason61 min
May 6, 10:18 PM CDTSevere Thunderstorm WarningSJTMenard42 min
May 6, 10:38 PM CDTSpecial Weather StatementSJTShackelford37 min
May 6, 10:42 PM CDTTornado WarningSJTKimble, Menard33 min
May 6, 11:15 PM CDTTornado WarningSJTKimble, Menard25 min
May 7, 12:48 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling57 min
May 7, 1:16 PM CDTSpecial Weather StatementSJTTom Green59 min
May 7, 1:23 PM CDTSevere Thunderstorm WarningSJTIrion, Tom Green52 min
May 7, 1:57 PM CDTSevere Thunderstorm WarningSJTTom Green48 min
May 7, 2:02 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green28 min
May 7, 2:21 PM CDTSevere Thunderstorm WarningSJTIrion, Tom Green24 min
May 7, 2:40 PM CDTFlash Flood WarningSJTIrion, Tom Green3 hr
May 7, 2:44 PM CDTSpecial Weather StatementSJTConcho61 min
May 7, 2:53 PM CDTSevere Thunderstorm WarningSJTConcho52 min
May 7, 3:05 PM CDTSevere Thunderstorm WarningSJTIrion, Schleicher, Tom Green40 min
May 7, 3:12 PM CDTAreal Flood AdvisorySJTConcho3 hr
May 7, 3:25 PM CDTSpecial Weather StatementSJTNolan50 min
May 7, 3:34 PM CDTSevere Thunderstorm WarningSJTMason, Menard41 min
May 7, 3:35 PM CDTSpecial Weather StatementSJTSchleicher55 min
May 7, 3:43 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton47 min
May 7, 3:53 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Menard52 min
May 7, 4:03 PM CDTSpecial Weather StatementSJTTaylor57 min
May 7, 4:07 PM CDTSevere Thunderstorm WarningSJTMcCulloch38 min
May 7, 4:14 PM CDTAreal Flood AdvisorySJTMcCulloch3 hr
May 7, 4:18 PM CDTSevere Thunderstorm WarningSJTMason42 min
May 7, 4:55 PM CDTSevere Thunderstorm WarningSJTMason20 min
May 7, 5:19 PM CDTSpecial Weather StatementSJTCrockett56 min
May 7, 5:34 PM CDTSpecial Weather StatementSJTSan Saba56 min
May 7, 5:57 PM CDTSpecial Weather StatementSJTCrockett63 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.